# SDR DALA2016041102796

- Difficulty date: April 2, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 41,583 hours, 21,945 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT DOOR, FWD EDGE, FRAME SEGMENT CRACK AT RIVET.  HFEC FRAME IAW NTM 51-10-08, FOUND CRACK AS MARKED, REMOVED CRACK FRAME.
